Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Second order necessary conditions of optimality for stochastic systems with variable delay


Author: Ch. A. Agayeva
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 83 (2010).
Journal: Theor. Probability and Math. Statist. 83 (2011), 1-12
MSC (2010): Primary 93E20, 49K45
DOI: https://doi.org/10.1090/S0094-9000-2012-00837-5
Published electronically: February 2, 2012
MathSciNet review: 2768844
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give necessary conditions of optimality of nonlinear stochastic control systems with variable delay for singular controls. As a result, the second order necessary optimality condition for the stochastic system with uncontrolled diffusion coefficient is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 93E20, 49K45

Retrieve articles in all journals with MSC (2010): 93E20, 49K45


Additional Information

Ch. A. Agayeva
Affiliation: Yasar University, Izmir, Turkey, and Institute of Cybernetics, Baku, Azerbaijan
Email: cher.agayeva@rambler.ru, agaeva.cherkez@yasar.edu.tr

DOI: https://doi.org/10.1090/S0094-9000-2012-00837-5
Keywords: Stochastic differential equations with delay, stochastic control problem, necessary condition of optimality, singular controls, adjoint stochastic differential equations
Received by editor(s): December 25, 2007
Published electronically: February 2, 2012
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society